Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On Swan conductors for Brauer groups
of curves over local fields


Author: Takao Yamazaki
Journal: Proc. Amer. Math. Soc. 127 (1999), 1269-1274
MSC (1991): Primary 11G20, 11S15
Published electronically: January 27, 1999
MathSciNet review: 1487348
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For an element $w$ of the Brauer group of a curve over a local field, we define the ``Swan conductor'' $\operatorname{sw}(w)$ of $w$, which measures the wildness of the ramification of $w$. We give a relation between $\operatorname{sw}(w)$ and Swan conductors for Brauer groups of henselian discrete valuation fields defined by Kato.


References [Enhancements On Off] (What's this?)

  • 1. Shreeram S. Abhyankar, Resolution of singularities of arithmetical surfaces, Arithmetical Algebraic Geometry (Proc. Conf. Purdue Univ., 1963) Harper & Row, New York, 1965, pp. 111–152. MR 0200272
  • 2. Hironaka, H, Desingularization of excellent surfaces, Lectures at Advanced Science Seminer in Algebraic Geometry. Bowdoin College, Summer 1967, noted by Bruce Bennett.
  • 3. Kazuya Kato, Swan conductors for characters of degree one in the imperfect residue field case, Algebraic 𝐾-theory and algebraic number theory (Honolulu, HI, 1987), Contemp. Math., vol. 83, Amer. Math. Soc., Providence, RI, 1989, pp. 101–131. MR 991978, 10.1090/conm/083/991978
  • 4. Stephen Lichtenbaum, Duality theorems for curves over 𝑝-adic fields, Invent. Math. 7 (1969), 120–136. MR 0242831
  • 5. Shuji Saito, Arithmetic on two-dimensional local rings, Invent. Math. 85 (1986), no. 2, 379–414. MR 846934, 10.1007/BF01389096
  • 6. Yamazaki, T., Reduced norm map of division algebras over complete discrete valuation fields of certain type, to appear in Comp. Math.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11G20, 11S15

Retrieve articles in all journals with MSC (1991): 11G20, 11S15


Additional Information

Takao Yamazaki
Email: yama@ms406ss5.ms.u-tokyo.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-99-04775-9
Received by editor(s): May 5, 1997
Received by editor(s) in revised form: August 8, 1997
Published electronically: January 27, 1999
Communicated by: David E. Rohrlich
Article copyright: © Copyright 1999 American Mathematical Society